# SDR RAIA00509040

- Difficulty date: September 23, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 18,573 hours, 20,917 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 17,295 hours, 17,319 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 310430211
- Part serial: P541
- Condition: Seized
- Location: Nr 1 Engine
- Part time: 17,861 hours, 17,483 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B

## Discrepancy

FLT 5436 - SPI - NR 1 ENGINE SHUTDOWN IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE DUE TO INTERMEDIATE GEAR BOX FAILURE.
